# SDR AUS20030404

- Difficulty date: April 8, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Engine: Lyc TIO540A2B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL54002NLC
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CYLINDER ASSY INLET VALVE SPRING RETAINER INCORRECT PART. EXHAUST VALVE SPRING RETAINER FITTED. SIX NEW CYLINDERS WERESUPPLIED&IT FOUND THAT NOT ONLY DID PREVMENTIONED CYLINDER HAVE WRONG SPRING RETAINER FITTED BUT ALLCYLINDERS HAD AN AMOUNT OF ALUMINIUM SWARF IN THE ROCKER BOX AREA WHICH RESULTED IN HAVING TO REMOVE ALL SPRINGS&VALVES FROMCYLINDERS TO WASH THEM OUT. ONCE SPRINGS WERE REMVD ITFOUND THAT INCORRECT INLET LOWER SPRING SEATS HAD BEEN FITTED TO ALL CYLINDERS (EXHAUST LOWER SPRING SEATS HAD BEEN FITTEDINSTEAD). ON FURTHER INSPECTION IT FOUND ON ONE CYLINDER THAT THERE WAS RAISED BURRS AROUND CYLINDER BASE STUD HOLES. THEREFORE BEING NARROW DECK CYLINDERS THEY HAVE HOLD DOWN PLATES FITTED.WHEN A
